# SDR AALA202112128939

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A300*
- Aircraft serial: 7188
- Aircraft time: 15,259 hours, 5,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Misinstalled
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND FLIGHT ATTENDANT FLASH LIGHT WILL NOT PASS TEST. CORRECTLY INSTALLED FLASH LIGHT PER EO 2519E398-006.
